# SDR UPS06447662

- Difficulty date: July 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U/D RT BS 520 UPPER DECK FLOORBEAM FWD FLANGE 1 FASTENER HOLE FOUND OVAL AT RBL 70".  U/D BS 520 FLOORBEAM REPAIRED AS PER HX RS NR R53-25-35537 REF NRC NR IB70247 FOR WORKING DETAIL AND REF UPS EO NR B747-5310-24843-A.
